# SDR DL72W950184

- Difficulty date: January 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N291WA
- Make and model: Boeing 727247
- Aircraft serial: 22109
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Le Skin
- Part number: 6521631273A
- Condition: Worn
- Location: Nr 1 Fore Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 LT OB FOREFLAP HAS WEAR ON LEADING EDGE 54 INCHES FROM OB END, FOUND THIS DURING HMV SHOP INSPECTION.  REPAIRED PER SRM 57504.
